# SDR USAA2011041291438

- Difficulty date: April 8, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: FS347822220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 CHECK - LEVEL 2 GALVANIC CORROSION ON CROSS BEAM AT FR 75A, +794.3 TO +Y1137.1.  REPLACED CROSS BEAM AT FR 75A, +794.3 TO +Y1137.1 IAW A330 SRM 51-42-11, 51-72-11.
